Rings of term-relation numbers as non-standard models

Notre Dame Journal of Formal Logic 8 (1-2):24-26 (1967)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093956241
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,182
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Diophantine Equivalence and Countable Rings.Alexandra Shlapentokh - 1994 - Journal of Symbolic Logic 59 (3):1068-1095.
Theories of Arithmetics in Finite Models.M. Krynicki & K. Zdanowski - 2005 - Journal of Symbolic Logic 70 (1):1-28.
On Tarski on Models.Timothy Bays - 2001 - Journal of Symbolic Logic 66 (4):1701-1726.
Recantation or Any Old W-Sequence Would Do After All.Paul Benacerraf - 1996 - Philosophia Mathematica 4 (2):184-189.
Regularity and Hyperreal Credences.Kenny Easwaran - 2014 - Philosophical Review 123 (1):1-41.

Monthly downloads

Added to index

2010-08-24

Total downloads

26 ( #196,936 of 2,172,036 )

Recent downloads (6 months)

1 ( #325,967 of 2,172,036 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums